Hamiltonian Monte Carlo sampling in Bayesian empirical likelihood computation

Yin, Teng, Mondal, Debashis, Chaudhuri, Sanjay . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 2017. 79 (1) :293-320

Locate this article in:

Bibtex

@article{CIS-471398,
  Author = {Yin, Teng and Mondal, Debashis and Chaudhuri, Sanjay},
  Title = {Hamiltonian Monte Carlo sampling in Bayesian empirical likelihood computation},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {79},
  Number = {1},
  Year = {2017},
  Pages = {293--320},
  Keywords = {}
}

Similar articles